# SDR VNAA2020040231101

- Difficulty date: March 31, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 33,966 hours, 36,096 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Tape
- Condition: Unsecure
- Location: Nose
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING IN CLOUDS THROUGH FL220 CREW HEARD NOISE AS IF HAIL WAS STRIKING AIRCRAFT. KEPT CLIMBING AND ONCE SEMI CLEAR COULD SEE SOMETHING WRAPPED AROUND F/O WIPER AND MAKING THUMPING NOISE. NOT KNOWING IF NOSE WAS DAMAGED, DECLARED EMERGENCY AND DIVERTED TO MGM. MATERIAL ON WIPER IS SOME SORT OF SEALANT TAPE FROM THE NOSE OF THE AIRCRAFT. INSPECTED AND FOUND DEBRIS TO BE LOOSE EROSION TAPE. REMOVED DEBRIS AND CLEANED AND INSPECTED WINDSHIELD IAW CRJ 700 AMM. NO DAMAGED NOTED.
